Home>People>Faculty

ZHANG Fuxi
Associate Professor
zhangfxi@math.pku.edu.cn
Phone :86-10-62756053
Office :1469W
http://www.math.pku.edu.cn/teachers/zhangfxi/eindex.htm

Education

Ph. D

Peking University 

      2004

M. S.

Peking University  

      2001

B. S.

Peking University 

      1994

Research Interests

Probability.  (MathSciNet)

1. Interacting particle systems; random walk

2. Gaussian fields

3. Stein’s method

4. Nonequilibrium steady state

Selected Publications

  • Fuxi Zhang. Asymptotic behavior of a tagged particle in the exclusion process on parallel lattices, Science China Mathematics, (2015), 58(10), 2069-2080.
  • Fuxi Zhang, Wei Zhang. On the equilibrium state of the one-dimensional near-symmetric simple exclusion process, Statistics and Probability Letters, (2015), 98(1), 20-28.
  • Dayue Chen, Fuxi Zhang. On the λ-bias random walk on a random tree, Science China Mathematics, (2015), 45(5), 471-476. (In Chinese).
  • Dayue Chen, Fuxi Zhang. On the recurrence and collision of random walks, Advances in Mathematics (China), (2014), 43(2), 175-182. (In Chinese).
  • Yaqing Liu, Juxin Liu, Fuxi Zhang. Bias analysis for misclassification in a multicategorical exposure in a logistic regression model, Statistics and Probability Letters, (2013), 83(12), 2621-2626.
  • Peng Chen, Fuxi Zhang. Limit theorems for the position of a tagged particle in the stirring-exclusion process, Frontiers of Mathematics in China, (2013), 8(3), 479-496.